advertisement
Question
Posted by: Kelly | 2008/07/02

Bladder Infection

Hi Doc.
I think i have a bladder infection.
I have this white discharge and its very painfully down there.
I have had a bladder infection 2 weeks back and the doctor gave me anti-biotics for the infection.I also had the flu.
I was still very sick and went back to the doctor who then gave me more ani-biotics because he said me resistance was low.
Well i never took the second anti-biotics because i started feeling beter.The infection also went away.
Now 2weeks later i have this problem.Im now taking the anit-biotics that he gave me the second time- Amoxy 500g.
He gave this as my flu symptoms were still very strong - it is fine to take this for my infection.
Will it clear the infection?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Kelly
You probably have a yeast infection as complication of all the antibiotics you took. The antibiotics kill the "normal" bacteria in the colon too and can cause overgrowth of the yeasts in the vagina. Please see your doctor as he needs to examine you and prescribe something like Diflucan or Sporonox for you to use?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement